# SDR AALA201906289011

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 54,092 hours, 22,641 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AT CRUISE ALTITUDE WITH CMD B AUTOPILOT ENGAGED VTK DISPLAYED ON BOTH ND DISPLAYS RETURNED TO NORMAL ALSO LNAV DISENGAGED HAD TO REESTABLISH THE LNAV ROUTE AND REENGAGED VNAV. THIS OCCURRED FIVE TIMES DURING THE FLIGHT. FMC LIGHT DID NOT ILLUMINATE. MAINTENANCE PERFORMED TEST TO BOTH FMC FLIGHT MANAGEMENT COMPUTER SYSTEM AND OP TEST IAW AMM 34-61-00-710-801. TEST RESULT OK.
